# SDR FDEA201110114424

- Difficulty date: October 11, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 63,825 hours, 28,736 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1800 L18r
- Part time: 63,825 hours, 28,736 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD CABIN RT SIDEWALL AT STA 1800 AT L-18 SHEAR TIE CRACKED.  REMOVED AND REPLACED DAMAGED SECTION OF SHEAR TIE IAW SRM 53-30-00 FIG 10,  SRM 51-31-01 AND SRM 51-21-02.  MAJOR REPAIR.
